# SDR AALA202305125676

- Difficulty date: May 10, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N415AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9408
- Aircraft time: 10,368 hours, 2,837 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID CABIN LAVATORY DOOR DIFFICULT TO OPEN/CLOSE. MAINTENANCE ADJUSTED LAVATORY DOOR PER AMM 25-40-00 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
